# SDR 00117

- Difficulty date: October 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N237TW
- Make and model: Lear 24D
- Aircraft serial: 24237
- Aircraft time: 12,130 hours, 10,695 cycles
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED LT ENGINE FLAMED OUT WHILE CLIMBING TO FL410 IN CONTINOUS LIGHT TO MODERATE TURBULANCE, NO EMERGENCY WAS DECLARED, RELIGHT NORMAL AT FL250, CLIMB TO FL390 FOR REMAINDER OF TRIP, INSPECTION OF ENGINE CONDUCTED AT THE COMPLETION OF TRIP NO FOD OR LEAKS.
